RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 175–176 (Mi umn1995)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the concept of the rank of a spherical homogeneous space

D. N. Akhiezer


Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 205–206

Bibliographic databases:

MSC: 22F30, 20Gxx, 26C15, 20E28, 46A19
Received: 12.11.1987

Citation: D. N. Akhiezer, “On the concept of the rank of a spherical homogeneous space”, Uspekhi Mat. Nauk, 43:5(263) (1988), 175–176; Russian Math. Surveys, 43:5 (1988), 205–206

Citation in format AMSBIB
\Bibitem{Akh88}
\by D.~N.~Akhiezer
\paper On~the concept of the rank of a~spherical homogeneous space
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn1995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971471}
\zmath{https://zbmath.org/?q=an:0797.22002|0663.22007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..205A}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 205--206
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001926}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100006}


Linking options:
  • http://mi.mathnet.ru/eng/umn1995
  • http://mi.mathnet.ru/eng/umn/v43/i5/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dmitri N. Akhiezer, “On Lie algebra decompositions related to spherical homogeneous spaces”, manuscripta math, 80:1 (1993), 81  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:129
    Full text:51
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019